# SDR USAA2010122893257

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 34,821 hours, 12,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277000
- Part serial: 487
- Condition: Low Pressure
- Location: R3 Door
- Part time: 15,616 hours, 5,413 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 710 - LAX - EES - RED LIGHT ON CIDS CAUTION PANEL FOR R2 AND R3 DOOR PRESSURE LOW.  MAINTENANCE SERVICED R3 DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
